# SDR FDEA202205061135

- Difficulty date: May 6, 2022
- Submitted: May 6, 2022
- Operation: Air carrier
- Aircraft: N605FE
- Make and model: Doug MD-11F
- Aircraft serial: 48514
- Aircraft time: 90,203 hours, 22,023 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Stringer
- Part number: APB74761
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER CENTER AUXILIARY TANK - STRINGER 47 LEFT HAND XCW = 46.5 FOUND CRACKS. UPPER CENTER AUXILIARY TANK - STRINGER 47 LEFT HAND XCW = 46.5 CRACKED AREA   REPAIR CARRIED OUT AS PER SRM 57-10-03-2R REPAIR 1 FIGURE 201. REPAIR CLASSSIFIED   AS MAJOR PER GMM 6-2-100.
